Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Grüss type inequalities in inner product modules


Authors: Dijana Ilisevic and Sanja Varosanec
Journal: Proc. Amer. Math. Soc. 133 (2005), 3271-3280
MSC (2000): Primary 46L08, 46H25; Secondary 46CXX, 26D99
DOI: https://doi.org/10.1090/S0002-9939-05-07937-2
Published electronically: May 2, 2005
MathSciNet review: 2161149
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give some properties of a generalized inner product in modules over H*-algebras and C*-algebras and we obtain inequalities of Grüss type.


References [Enhancements On Off] (What's this?)

  • 1. P. Cerone, S. S. Dragomir, A refinement of the Grüss inequality and applications, RGMIA Res. Rep. Coll. 5 (2)(2002). Article 14 [http://rgmia.vu.edu.au/v5n2.html]
  • 2. X.-L. Cheng, J. Sun, Note on the perturbed trapezoid inequality, J. Inequal. Pure $\&$ Appl. Math. 3(2002). No. 2, Article 29 [http://jipam.vu.edu.au/v3n2/04$6_{-}$01.html] MR 1906398 (2003c:26027)
  • 3. S. S. Dragomir, A generalization of Grüss's inequality in inner product spaces and applications, J. Math. Anal. Appl. 237 (1999), 74-82. MR 1708162 (2000h:26038)
  • 4. S. S. Dragomir, A. Kalam, An approximation of the Fourier Sine Transform via Grüss type inequalities and applications for electrical circuits, J. KSIAM 63 (1)(2002), 33-45.
  • 5. G. Grüss, Über das Maximum des absoluten Betrages von $\frac{1}{b-a}\int_a^b f(x)g(x)dx - \frac{1}{(b-a)^2}\int_a^b f(x)dx \int_a^b g(x)dx$, Math. Z. 39 (1934), 215-226.
  • 6. G. Hanna, S. S. Dragomir, J. Roumeliotis, An approximation for the finite-Fourier transform of two independent variables, Proc. 4th Int. Conf. on Modelling and Simulation, Victoria University, Melbourne, 2002, 375-380.
  • 7. I. Kaplansky, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-858. MR 0058137 (15:327f)
  • 8. E. C. Lance, Hilbert C*-modules. A toolkit for operator algebraists, London Math. Soc. Lecture Series, 210. Cambridge University Press, Cambridge, 1995. MR 1325694 (96k:46100)
  • 9. D. S. Mitrinovic, J. E. Pecaric, A. M. Fink, Classical and new inequalities in analysis, Kluwer Acad. Publ. Dordrecht, 1993. MR 1220224 (94c:00004)
  • 10. L. Molnár, A note on the strong Schwarz inequality in Hilbert $A$-modules, Publ. Math. Debrecen 40 (1992), 323-325. MR 1181377 (93i:46094)
  • 11. G. J. Murphy, C*-algebras and operator theory, Academic Press, Inc., Boston, 1990. MR 1074574 (91m:46084)
  • 12. P. P. Saworotnow, A generalized Hilbert space, Duke Math. J. 35 (1968), 191-197. MR 0227749 (37:3333)
  • 13. P. P. Saworotnow, J. C. Friedell, Trace-class for an arbitrary H*-algebra, Proc. Amer. Math. Soc. 26 (1970), 95-100. MR 0267402 (42:2304)
  • 14. P. P. Saworotnow, Trace-class and centralizers of an H*-algebra, Proc. Amer. Math. Soc. 26 (1970), 101-104. MR 0267403 (42:2305)
  • 15. N. Ujevic, A new generalization of Grüss inequality in inner product spaces, Math. Inequal. $\&$ Appl. 6, No 4, (2003), 617-623. MR 2013524

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L08, 46H25, 46CXX, 26D99

Retrieve articles in all journals with MSC (2000): 46L08, 46H25, 46CXX, 26D99


Additional Information

Dijana Ilisevic
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, P. O. Box 335, 10002 Zagreb, Croatia
Email: ilisevic@math.hr

Sanja Varosanec
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, P. O. Box 335, 10002 Zagreb, Croatia
Email: varosans@math.hr

DOI: https://doi.org/10.1090/S0002-9939-05-07937-2
Keywords: Generalized inner product, inner product H*-module, inner product C*-module, Cauchy-Schwarz inequality, Gr\"uss inequality
Received by editor(s): June 11, 2004
Published electronically: May 2, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society